Journal of Applied Mathematics

A Laplace decomposition algorithm applied to a class of nonlinear differential equations

Suheil A. Khuri

Full-text: Open access

Abstract

In this paper, a numerical Laplace transform algorithm which is based on the decomposition method is introduced for the approximate solution of a class of nonlinear differential equations. The technique is described and illustrated with some numerical examples. The results assert that this scheme is rapidly convergent and quite accurate by which it approximates the solution using only few terms of its iterative scheme.

Article information

Source
J. Appl. Math., Volume 1, Number 4 (2001), 141-155.

Dates
First available in Project Euclid: 13 March 2003

Permanent link to this document
https://projecteuclid.org/euclid.jam/1047575748

Digital Object Identifier
doi:10.1155/S1110757X01000183

Mathematical Reviews number (MathSciNet)
MR1884973

Zentralblatt MATH identifier
0996.65068

Subjects
Primary: 41A10: Approximation by polynomials {For approximation by trigonometric polynomials, see 42A10} 45M15
Secondary: 65L05

Citation

Khuri, Suheil A. A Laplace decomposition algorithm applied to a class of nonlinear differential equations. J. Appl. Math. 1 (2001), no. 4, 141--155. doi:10.1155/S1110757X01000183. https://projecteuclid.org/euclid.jam/1047575748


Export citation

References

  • G. Adomian, A review of the decomposition method and some recent results for nonlinear equations, Comput. Math. Appl. 21 (1991), no. 5, 101--127.
  • --------, Solving Frontier Problems of Physics: The Decomposition Method, Kluwer, Dordrecht, 1994.